# SDR CALA2022092802537

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5323171320001
- Condition: Cracked
- Location: Fr 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECORD PROVIDED FOR AGING AIRCRAFT INSPECTION AND RECORD REVIEW TO ACCOUNT FOR INSTALLATION AND RE-INSPECTION STATUS OF EXISTING DOUBLER ON EXTERIOR FUSELAGE FRAME 32, STRINGER 38-39L, SEE AEROMAN NON ROUTINE 2022-308927. WITH INSPECTION THRESHOLD 65,000FC (FLIGHT HOURS NOT RELEVANT) INTERVALS TBD AND INSPECTION METHOD TBD. SCEPTRE ENTRY LOG PAGE NUMBER IS 9399960 INSTALLED DOT IAW GMM 06-35-05. PERFORMED PERMANENT REPAIR (DOUBLER) ON EXTERNAL SKIN FR.31 TO FR.32 AND STRG. 37L AND 40L IAW EA #53-0399-22 PART O, PART 1 AND EC/RA #5331-02940 AND PERFORMED HFEC INSPECTION AND NOT FOUND CRACKK IAW NTM 51-10-08, THIS MAJOR REPAIR IS CATEGORY B ADD EMP:V939872 INSPECTION OF THE REPAIRED DOUBLER PER ECRA PART 2 BEFORE AIRCRAFT REACHES 95,323 FC INTERIM DOUBLER REPAIR ACCOMPLISHED BY V 939065 PER ECRA 5331-02940 PART 1. IT REQUIRES DTA DIP TO ACCOMPLISH INITIAL ADD EMP:V939065 OK TO CARRY PER ECRA 5331-02940, ACCOMPLISH INITIAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF DOUBLER REPAIR INSTALLED BETWEEN FR31/32 AND STR38LH-39LH OF PART 2 OF LATEST REVISION OF EC5331-02940 ON OUR BEFORE THE AIRCRAFT REACHES 95,323 TOTAL FLIGHT CYCLES (FLIGHT HOURS NOT RELEVANT). RII INSPECTION ACCOMPLISHED BY AEROMAN QC360, V938537. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED T/A: ON OR BEFORE AC REACHES 95,323 TAFC INIT: SEE LP 9404325 PLN/ENG ...RJS/U250018 RECORDS UPDATE
